Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Rash under armpit area, inside elbow, recurring condition. Taking steroids for treatment. Causes?

my daughter is 33 years of age and has developed a weird rash on her underarm pit area and in the inside of her elbow ...she has no insurance, no job and has already gone to the county hospital for other type of rashes she has developed recently...they did give her antibiotics and she had to be under steroids for a month...i m very concerned about her, she says it s going away but i see a rash that needs attention...can you please give me a professional advice?... angry and concerned parent
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  720
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to Health Care Magic Forum,
It sounds like some sort of dermatitis which is a skin infection. Or can also mean some allergy. Its wise to get you daughter to a dermatologist who can see the rash and decide on what to do. Its not wise to take antibiotic or steroid without getting an expert opinion especially if its going on for a while now. Hope she gets well soon.
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor